# SDR 2017FA0000289

- Difficulty date: July 18, 2017
- Submitted: July 18, 2017
- Operation: General aviation
- Aircraft: N809Q
- Make and model: Cessna 206H
- Aircraft serial: 20608209
- Aircraft time: 3,875 hours
- Engine: Lyc IO540AC1A5
- Engine time: 26 hours
- Propeller: Mcauly B3D36C432
- System (JASC): 3700 · Vacuum System
- Part: Pump
- Condition: Sheared
- Location: Vacuum System
- Part time: 26 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

VACUUM PUMP FAILED IN FLIGHT. CAUSED INSTRUMENT OPERATIONAL FAILURE OF SEVERAL INSTRUMENTS. OVERHAULED.
